Extremes of asymptotically spherical and elliptical random vectors

Details

Serval ID
serval:BIB_872748C8F695
Type
Article: article from journal or magazin.
Collection
Publications
Title
Extremes of asymptotically spherical and elliptical random vectors
Journal
Insurance: Mathematics and Economics
Author(s)
Hashorva E.
ISSN
0167-6687
Publication state
Published
Issued date
2005
Peer-reviewed
Oui
Volume
36
Number
3
Pages
285-302
Language
english
Abstract
In this paper we introduce asymptotically spherical and elliptical random vectors. Based on results of Berman [Berman, M.S., 1992. Sojurns and Extremes of Stochastic Processes. Wadsworth & Brooks/Cole], we study the asymptotic behaviour of the sample extremes for both these new classes of random vectors. Related results for the coefficient of upper tail dependence are further derived.
Keywords
Asymptotically spherical random vectors, Asymptotically elliptical random vectors, Multivariate extremes, Max-domain of attraction, Coefficient of upper tail dependence
Web of science
Create date
03/09/2010 10:54
Last modification date
20/08/2019 14:46
Usage data